Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Since you are taking this medicine only for a week so a better idea would be to start taking half the dose that is 25 mg per day for another 3-5 days and then discontinue to minimize the chance of discontinuation / withdrawal symptoms.
You can discuss with your doctor about this strategy and hopefully you will be able to stop it easily.
are you there?
do you have any other question to ask?
25 mg 3 to 5 days then I can stop.. correct?
yes, this will help in minimizing any discontinuation symptoms.
oK.. ThANK YOU!
thanks for coming to JA.
One more question-- has it started to take effect? is it in my system?
I don't want any sexual side effects!
well, Zoloft may take some time to show its effect, may be within a week or two. Also being a SSRI antidepressant, it can initially even worsen some anxiety symptoms, however it is the preferred medicine for treating anxiety disorder and is frequently used worldwide for anxiety disorder.
You have just started taking it, so I don't think that you need to worry about sexual side effects right now. :)
Ok.. thanks again